# SDR SIMA200709904

- Difficulty date: April 5, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 13,495 hours, 11,893 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 0057
- Condition: Failed
- Location: Parking Brake
- Part time: 200 hours, 165 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, RECEIVED NO TAKEOFF CONFIGURATION WARNING ON EICAS, FLAPS AT 9 DEGREES, SPOILER CLOSED, TRIM AT 7 DEGREES AND TL AT 75 PERCENT.  REMOVED AND REPLACED EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW EMB AMM 32-44-07, PERFORMED CONFIGURATION OPERATIONAL CHECK IAW AMM 31-51-00 WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
